Export: Numerical analysis of axisymmetric shells by one-dimensional continuum elements suitable for high frequency excitations

López Cela, Juan José and Huerta Gómez de Merodio, María Consuelo and Alarcón Álvarez, Enrique (2000). Numerical analysis of axisymmetric shells by one-dimensional continuum elements suitable for high frequency excitations. "Computers & Structures", v. 78 (n. 5); pp. 711-724. ISSN 0045-7949. https://doi.org/10.1016/S0045-7949(00)00048-1.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM